# SDR 95ZZZX5576

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430144801
- Condition: Leaking
- Location: Nr 3 Bearing
- Part time: 544 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BEARING SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM T05K KIT CORRECTED PROBLEM.
